# SDR SWAA2021102632586

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 41,040 hours, 24,774 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 FASTENER HOLES WITH CRACKS RADIATING FROM HOLES AND 1 FASTENER HOLE OVERSIZED ON 194E PANEL AS MARKED ON PANEL. ; FOND 3 FASTENER HOLES WITH CRACKS RADIATING FROM HOLES AND 1 FASTENER HOLE OVERSIZED ON 194E PANEL.  ACCOMPLISH EA 21-153-03141 ASSIGNED AS A SUBTASK.  INSTALLED PANEL 194E PER EA 21-153-03141.
